# SDR DALA1212149202

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3936440
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE FITTING HAS CORROSION AT STA 1376 LNGR23L.  REMOVED FASTENERS AND CORROSION FROM TIE FITTING AND OUT OF LIMITS.  DRILLED NEW FITTING P/N 3936440 AND INSTALLED PER MD90 SRM 51-30-01, 51-10-03, 53-00-01, AND 51-10-05.  REF (N/R 862161).
